Alert archive / Florida / Tornado Warnings in 2010
Tornado Warning 16, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this tornado warning at Jul 15, 2010, 5:40 PM EDT for Hillsborough County, Florida. It was in force for 19 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 15, 2010, 5:40 PM EDT (21:40 UTC)
- Expired
- Jul 15, 2010, 5:59 PM EDT
- In force
- 19 min
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
County Hillsborough County, FL
The radar
The Tampa radar (KTBW), 36 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 15, 5:55 PM EDT | TSTM WND DMG | 1 Nw Plant City, FL | BROADCAST MEDIA HAD A VIEWER REPORT OF POWERLINES AND POWERPOLES DOWNED NEAR THE INTERSECTION OF WHEELER STREET AND BAKER STREET. |
| Jul 15, 5:58 PM EDT | TSTM WND DMG | 1 Nw Plant City, FL | THE HILLSBOROUGH COUNTY SHERIFFS OFFICE REPORTED NUMEROUS LARGE OAK TREES DOWNED ALONG US 92 NEAR THE INTERSECTION OF FRISTKE ROAD IN PLANT CITY. SOME OF THE TREES WERE BLOCKING THE ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 9.7 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2048 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 739 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -32 m²/s²
- 0-3 km storm-relative helicity
- -22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
671 WFUS52 KTBW 152140 TORTBW FLC057-152215- /O.NEW.KTBW.TO.W.0016.100715T2140Z-100715T2215Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 540 PM EDT THU JUL 15 2010 THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A * TORNADO WARNING FOR... NORTHEASTERN HILLSBOROUGH COUNTY IN FLORIDA. * UNTIL 615 PM EDT * AT 539 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A TORNADO NEAR PLANT CITY...MOVING NORTHWEST AT 15 MPH. * THE TORNADO WILL BE NEAR... PLANT CITY. VALRICO. SEFFNER. MANGO. THONOTOSASSA. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THE TORNADO GO TO A SMALL INTERIOR ROOM IN A STRONG AND WELL CONSTRUCTED BUILDING. CARS AND MOBILE HOMES ARE NOT SAFE. IF NO SHELTER IS AVAILABLE...LIE FLAT IN A DITCH OR CULVERT AND COVER YOUR HEAD WITH YOUR HANDS. TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE PLEASE CALL 813-645-2323. && LAT...LON 2802 8240 2817 8225 2797 8206 2784 8218 TIME...MOT...LOC 2141Z 134DEG 13KT 2797 8218 $$
1 follow-up statement
976 WWUS52 KTBW 152159 SVSTBW SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 559 PM EDT THU JUL 15 2010 FLC057-152209- /O.CAN.KTBW.TO.W.0016.000000T0000Z-100715T2215Z/ HILLSBOROUGH FL- 559 PM EDT THU JUL 15 2010 ...THE TORNADO WARNING FOR NORTHEASTERN HILLSBOROUGH COUNTY IS CANCELLED... ALTHOUGH THE TORNADO HAS DISSIPATED THIS STORM MAY CONTINUE TO PRODUCE STRONG GUSTY WINDS...HEAVY RAIN...AND SMALL HAIL UNTIL IT FULLY DISSIPATES. LAT...LON 2802 8240 2817 8225 2797 8206 2784 8218 TIME...MOT...LOC 2159Z 134DEG 13KT 2802 8223 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this tornado warning went out at Jul 15, 12:47 PM EDT, 4 hours 53 minutes earlier.
Area forecast discussion, Jul 15, 12:47 PM EDT, 4 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 1247 PM EDT THU JUL 15 2010 .SHORT TERM (TONIGHT THROUGH SATURDAY)...SHORT TERM SYNOPTIC SETUP SHOWS A BROAD MID LEVEL RIDGE STRETCHED OVER MUCH OF THE SOUTHERN US WITH A TROUGH AXIS PUSHING OFF THE MID ATLANTIC COAST. NEAR THE SURFACE...THE RIDGE AXIS IS EXPECTED TO CONTINUE TO SLIDE NORTHWARD TOWARDS THE PANHANDLE. FOR TONIGHT AND TOMORROW...A SLIGHTLY DRIER AIR MASS WILL BEGIN TO MAKE ITS WAY INTO THE PENINSULA. EXPECTING ANY LINGERING ACTIVITY TONIGHT TO REMAIN ISOLATED NEAR THE COAST TO SCATTERED IN THE WATERS. GRADIENT FLOW WILL BE STRENGTHENING FROM S-N AS THE RIDGE AXIS DRIFTS NORTHWARD. EVEN WITH THE DRIER AIR MOVING IN...FORECASTED PW REMAIN SHOW ENOUGH MOISTURE OVER THE AREA TO SUPPORT 60 POPS ALONG THE COAST FROM TAMPA BAY SOUTHWARD AND 50 POPS ELSEWHERE. WEST COAST SEA BREEZE WILL HAVE A TOUGH TIME DEVELOPING AS SE FLOW STRENGTHENS. FOR SATURDAY...THE DRIER AIR MASS SETTLES OVER MUCH THE CWA. IN ADDITION...THE GRADIENT SHOULD BEGIN TO RELAX ALLOWING A WEST COAST SEA BREEZE TO FORM AND PUSH SLIGHTLY INLAND. EXPECTING SCATTERED POPS MAINLY ALONG THE SEA BREEZES AND SEA BREEZE COLLISION. .LONG TERM (SATURDAY NIGHT THROUGH WEDNESDAY)...THE EXTENDED FORECAST SHOWED LITTLE IN THE WAY OF CHANGES FROM THE PREVIOUS PACKAGE. THE 500 MB PATTERN WILL CONTINUE TO LOOK VERY SUMMERLIKE WITH A LARGE SUBTROPICAL RIDGE COVERING THE ENTIRE SOUTHERN HALF OF THE CONUS...AROUND 592 DM TO START THE PERIOD BUT STRENGTHENING TO 598 DM BY WEDNESDAY. THE RIDGE CENTER WILL DRIFT INTO THE CENTRAL APPALACHIANS DURING THIS TIME AND THE SURFACE PATTERN WILL SHOW A RIDGE ACROSS THE WESTERN ATLANTIC. THIS WILL COMBINE TO PROVIDE EASTERLY FLOW TO OUR AREA AND HOT AND HUMID WEATHER WILL CONTINUE. POPS LOOK TO REMAIN SLIGHTLY BELOW CLIMATOLOGICAL NORMALS IN THE EXTENDED AND THIS IS PROBABLY DUE TO THE STRONG RIDGING OVERHEAD WHICH MAY ACT AS A CAP FOR THE REGION. 500 MB TEMPS WILL CLIMB TO AROUND -4C BY THE TAIL END OF THE EXTENDED. && .AVIATION...A HUMID AND UNSTABLE ATMOSPHERE HAS ALLOWED FOR WIDESPREAD THUNDERSTORM COVERAGE ACROSS THE AREA. WILL CONTINUE VCTS AND CB MENTION THROUGH 00Z AND THEN ALLOW SKIES TO PARTIALLY CLEAR. IN GENERAL VFR CONDITIONS EXCEPT SOME MVFR IN THE IMMEDIATE VICINITY OF STORMS. WINDS WILL START OUT IN WESTERLY SEABREEZE DIRECTIONS BUT SHIFT EASTERLY OVERNIGHT AND REMAIN BELOW 10 KNOTS. && .MARINE...HIGH PRESSURE RIDGE AXIS WILL CONTINUE TO SLIDE NORTH OF THE WATERS. GRADIENT FLOW SOUTH OF THE AXIS WILL INCREASE FROM S-N TO AROUND 15 KT IN THE SOUTHERN AND OFF SHORE WATERS. SEAS WILL LAG BEHIND THE WIND INCREASE BUT WILL GRADUALLY RISE TO ABOUT 2-3 NEAR SHORE TO 3-4 FT OFF SHORE. && .FIRE WEATHER...NO CONCERNS. && .PRELIMINARY POINT TEMPS/POPS... TPA 77 91 78 91 / 30 60 20 40 FMY 75 92 76 92 / 20 60 20 40 GIF 75 93 76 94 / 20 50 20 40 SRQ 75 91 76 91 / 20 60 20 40 BKV 72 92 73 92 / 30 50 20 40 SPG 79 90 80 90 / 30 60 20 40 && .TBW WATCHES/WARNINGS/ADVISORIES... FL...NONE. GULF WATERS...NONE. && SHORT TERM/MARINE/FIRE WEATHER...20/BARRON LONG TERM/AVIATION...35/JOHNSON
Hazardous weather outlook, Jul 15, 5:00 AM EDT, 12 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 500 AM EDT THU JUL 15 2010 FLZ039-042-043-048>052-055>057-060>062-065-GMZ830-152100- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- TAMPA BAY WATERS- 500 AM EDT THU JUL 15 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... ABUNDANT TROPICAL MOISTURE RESIDING ACROSS THE AREA THROUGH THIS EVENING WILL RESULTING IN NUMEROUS THUNDERSTORMS...THESE WILL BEGIN TO FORM AROUND NOONTIME AND MOVE GENERALLY ON A WESTWARD TRACK. THE HAZARDS WILL BE STRONG GUSTY WINDS...FREQUENT DEADLY LIGHTNING...AND LOCALIZED HEAVY RAINS. ...WIND AND SEA IMPACT... ISOLATED TO SCATTERED THUNDERSTORMS ON GULF WATERS TODAY WILL HAVE THE POTENTIAL TO PRODUCE BRIEF PERIODS OF GUSTY WINDS OF 30 KNOTS OR HIGHER...ROUGH SEAS AND DEADLY CLOUD TO WATER LIGHTNING. IF A THUNDERSTORM APPROACHES YOUR LOCATION...GO BELOW DECK AND WAIT UNTIL THE STORM HAS PASSED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ...THUNDERSTORM IMPACT... ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE TO FORM EACH AFTERNOON AND LINGER INTO THE EVENING. THE MAIN HAZARDS WILL BE GUSTY WINDS...FREQUENT DEADLY LIGHTNING... AND BRIEF HEAVY RAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. 09/RKR
In the hours before
Special weather statement, Jul 15, 3:20 PM EDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 320 PM EDT THU JUL 15 2010 FLZ049-051-152000- HILLSBOROUGH-PASCO- 320 PM EDT THU JUL 15 2010 ...STRONG THUNDERSTORMS WILL AFFECT WESTERN PASCO AND NORTHWESTERN HILLSBOROUGH COUNTIES... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES STRONG THUNDERSTORMS LOCATED NEAR LUTZ...MOVING NORTHWEST AT 5 MPH. THESE STORMS WILL AFFECT LUTZ...LAND O' LAKES...LAND O LAKES AND ODESSA...UNTIL 400 PM EDT. GUSTY WINDS 35 TO 45 MPH WILL BE POSSIBLE. FREQUENT LIGHTNING IS EXPECTED. TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW SPOT...AND STAY AWAY FROM TALL OBJECTS. TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 2821 8270 2840 8250 2818 8233 2804 8245 TIME...MOT...LOC 1920Z 129DEG 5KT 2816 8247
Special weather statement, Jul 15, 3:37 PM EDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
337 PM EDT THU JUL 15 2010
FLZ060>062-152015-
DE SOTO-CHARLOTTE-SARASOTA-
337 PM EDT THU JUL 15 2010
...STRONG THUNDERSTORMS WILL AFFECT SOUTHERN SARASOTA...WESTERN
CHARLOTTE AND SOUTHWESTERN DESOTO COUNTIES...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES STRONG THUNDERSTORMS
LOCATED NEAR SOLANA...OR NEAR PUNTA GORDA...MOVING NORTHWEST AT 15
MPH. THESE STORMS WILL AFFECT CLEVELAND...PUNTA GORDA...CHARLOTTE
HARBOR AND PORT CHARLOTTE...UNTIL 415 PM EDT.
GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS. TORRENTIAL RAINS WILL REDUCE
VISIBILITY TO NEAR ZERO AND WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 2689 8211 2692 8211 2695 8208 2695 8211
2691 8214 2692 8217 2690 8218 2698 8237
2719 8219 2698 8188 2682 8199
TIME...MOT...LOC 1937Z 123DEG 14KT 2695 8202Special weather statement, Jul 15, 3:57 PM EDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
357 PM EDT THU JUL 15 2010
FLZ052-152045-
POLK-
357 PM EDT THU JUL 15 2010
...STRONG THUNDERSTORMS WILL AFFECT CENTRAL POLK COUNTY...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES STRONG THUNDERSTORMS
LOCATED ALONG A LINE EXTENDING FROM DAVENPORT TO 6 MILES SOUTH OF
WAHNETA...OR ALONG A LINE EXTENDING FROM HAINES CITY TO 7 MILES WEST
OF LAKE WALES...MOVING NORTHWEST AT 10 MPH. THESE STORMS WILL AFFECT
HAINES CITY...CYPRESS GARDENS...AUBURNDALE...BARTOW...AND WAHNETA...
UNTIL 445 PM EDT.
GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS. TORRENTIAL RAINS WILL REDUCE
VISIBILITY TO NEAR ZERO AND WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 2772 8166 2794 8191 2835 8179 2835 8177
2828 8165 2827 8165 2827 8163 2821 8152
2819 8151 2816 8151
TIME...MOT...LOC 1956Z 134DEG 7KT 2817 8160 2787 8170Special weather statement, Jul 15, 4:22 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 422 PM EDT THU JUL 15 2010 FLZ055-060-062-152100- MANATEE-CHARLOTTE-SARASOTA- 422 PM EDT THU JUL 15 2010 ...STRONG THUNDERSTORMS WILL AFFECT CENTRAL SARASOTA...NORTHWESTERN CHARLOTTE AND SOUTHERN MANATEE COUNTIES... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES STRONG THUNDERSTORMS LOCATED NEAR NORTH PORT...MOVING NORTHWEST AT 15 MPH. THESE STORMS WILL AFFECT WARM MINERAL SPRINGS...NORTH PORT AND MYAKKA RIVER STATE PARK...UNTIL 500 PM EDT. GUSTY WINDS 35 TO 45 MPH WILL BE POSSIBLE. FREQUENT LIGHTNING IS EXPECTED. TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW SPOT...AND STAY AWAY FROM TALL OBJECTS. TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 2732 8234 2710 8208 2698 8223 2720 8250 TIME...MOT...LOC 2021Z 137DEG 11KT 2710 8223
Special weather statement, Jul 15, 4:31 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
431 PM EDT THU JUL 15 2010
FLZ065-152115-
LEE-
431 PM EDT THU JUL 15 2010
...STRONG THUNDERSTORMS WILL AFFECT CENTRAL LEE COUNTY...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES STRONG THUNDERSTORMS
LOCATED NEAR FORT MYERS VILLAS...OR NEAR FORT MYERS...MOVING
NORTHWEST AT 15 MPH...WILL AFFECT ESTERO...FORT MYERS VILLAS...PAGE
PARK-PINE MANOR AND WHISKEY CREEK...UNTIL 515 PM EDT.
GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS. TORRENTIAL RAINS WILL REDUCE
VISIBILITY TO NEAR ZERO AND WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 2663 8208 2666 8209 2676 8190 2671 8184
2670 8184 2669 8183 2670 8182 2669 8182
2657 8169 2644 8184
TIME...MOT...LOC 2031Z 137DEG 11KT 2657 8183Special weather statement, Jul 15, 5:10 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 510 PM EDT THU JUL 15 2010 FLZ051-052-055-060-152200- POLK-MANATEE-SARASOTA-HILLSBOROUGH- 510 PM EDT THU JUL 15 2010 ...STRONG THUNDERSTORMS WILL AFFECT EASTERN HILLSBOROUGH... NORTHWESTERN SARASOTA...MANATEE AND NORTHWESTERN POLK COUNTIES... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A LINE OF STRONG THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM GIBSONIA TO HIDDEN RIVER...OR ALONG A LINE EXTENDING FROM LAKELAND TO 14 MILES EAST OF SARASOTA...MOVING NORTHWEST AT 15 MPH. THESE STORMS WILL AFFECT WILLOW OAK...MYAKKA RIVER STATE PARK...PARK...MULBERRY...PARRISH... BOYETTE...SUN CITY CENTER...RUSKIN...AND LAKELAND HIGHLANDS...UNTIL 600 PM EDT. GUSTY WINDS 35 TO 45 MPH WILL BE POSSIBLE. FREQUENT LIGHTNING IS EXPECTED. TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW SPOT...AND STAY AWAY FROM TALL OBJECTS. TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 2816 8220 2815 8180 2720 8228 2743 8262 TIME...MOT...LOC 2108Z 116DEG 11KT 2811 8194 2733 8233
The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 12:39 PM EDT | Special Weather Statement | TBW | Pasco | 51 min |
| Jul 15, 1:06 PM EDT | Special Weather Statement | TBW | Levy | 39 min |
| Jul 15, 1:26 PM EDT | Special Weather Statement | TBW | Levy | 49 min |
| Jul 15, 1:30 PM EDT | Special Marine Warning | TBW | 32 min | |
| Jul 15, 2:11 PM EDT | Special Weather Statement | TBW | Citrus | 49 min |
| Jul 15, 2:51 PM EDT | Areal Flood Advisory | TBW | Citrus | 84 min |
| Jul 15, 3:20 PM EDT | Special Weather Statement | TBW | Pasco | 40 min |
| Jul 15, 3:37 PM EDT | Special Weather Statement | TBW | Charlotte | 38 min |
| Jul 15, 3:57 PM EDT | Special Weather Statement | TBW | Polk | 48 min |
| Jul 15, 4:22 PM EDT | Special Weather Statement | TBW | Sarasota | 38 min |
| Jul 15, 4:31 PM EDT | Special Weather Statement | TBW | Lee | 44 min |
| Jul 15, 5:10 PM EDT | Special Weather Statement | TBW | Manatee | 50 min |
| Jul 15, 5:24 PM EDT | Severe Thunderstorm Warning | TBW | Hillsborough | 36 min |
| Jul 15, 5:48 PM EDT | Special Marine Warning | TBW | 57 min | |
| Jul 15, 6:07 PM EDT | Special Weather Statement | TBW | Hillsborough | 38 min |
| Jul 15, 6:23 PM EDT | Special Weather Statement | TBW | Pinellas | 52 min |
| Jul 15, 6:52 PM EDT | Special Marine Warning | TBW | 53 min |
Nearby
Tornado Warnings in Florida, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.